MathSciNet Relay Station
MathSciNet bibliographic data
MR2720168 35Q35 (35C07)
Abazari, Reza Application of $(\frac{G'}{G})$-expansion method to travelling wave solutions of three nonlinear evolution equation. Comput. & Fluids 39 (2010), no. 10, 1957–1963.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement